MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number MS930
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 7.5" (19 cm) appx 0.31 ml, smallbore ext set w/remv microclave®, clamp, rotating luer where a leak was reported.The customer switched the tubing and was working after that.There was patient involvement, no patient harm, but there was delay in therapy.
 
Additional Manufacturer Narrative
The device was received for evaluation- the investigation is pending.
 
Additional Manufacturer Narrative
Received one (1) new smallbore ext set for inspection.No defects or anomalies noted.There were no cracks observed on the set.The sample was leak tested per product specifications.There was no leakage.The reported complaint of leakage can be confirmed based on a lot history review.The probable cause is due to a material issue with a vendor-supplied part.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.The device history review (dhr) was reviewed, and supplier part r1-2361 was found to be part of the set and falls under the scope of an ongoing investigation.If additional information is received.

Brand Name
7.5" (19 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23301641
Report Number9617594-2025-01989
Device Sequence Number4889872
Product Code FMG
UDI-Device Identifier00887709013971
UDI-Public(01)00887709013971(17)300101(10)14278818
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS930
Device Lot Number14278818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown